# SDR 96ZZZX5456

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Dassault Falcon Jet Corporation, repair station YL1R642K
- Aircraft: N790M
- Make and model: Amd FALCON2000
- Aircraft serial: 19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: F6137
- Condition: Malfunction
- Location: Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR DOORS WOULD NOT RETRACT AFTER GEAR UP SELECTED.  RED LIGHTS ON GEAR PANEL WERE ON, GEAR HANDLE LIGHT FLASHING.  THE CREW INDICATED THEY HAVE HAD SIMILAR PROBLEMS WITH THE LANDING GEAR ON THIS AIRCRAFT BEFORE.  THEY REPLACED THE GEAR UPLOCK.  UNABLE TO DUPLICATE PROBLEM ON THE GROUND.  ALL TESTS INDICATE NO PROBLEM WITH SYSTEM.  3 EACH GEAR UPLOCKS CHANGED OUT AS BEFORE.
